# SDR AALA201803099015

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 5,800 hours, 2,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS AT THE R1 DOOR WILL NOT STAY ATTACHED.  INSTALLED AND SECURED THE EMERGENCY LIGHT LENS IAW AMM 33-51-01.
